The exponential homomorphisms for the Milnor K-groups and an explicit reciprocity law

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

In this paper we construct exponential homomorphisms for Milnor K-groups of a p-adically complete local ring (with best possible "valuation for convergence"). As an application, we give a simple proof of Sen's explicit formula in local class field theory, and of an analogous formula for a higher dimensional local field.

Original languageEnglish
Pages (from-to)201-221
Number of pages21
JournalJournal fur die Reine und Angewandte Mathematik
Volume498
DOIs
Publication statusPublished - 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The exponential homomorphisms for the Milnor K-groups and an explicit reciprocity law'. Together they form a unique fingerprint.

Cite this